Alert archive / Vermont / Wind Advisories in 2006

Wind Advisory 2, NWS Burlington, VT

March 9, 200611 counties in Vermont; 4 counties in New York

NWS Burlington, VT issued this wind advisory at Mar 9, 2006, 9:05 PM EST for 11 counties in Vermont; 4 counties in New York. It took effect at Mar 10, 2006, 10:00 AM EST. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Mar 9, 2006, 9:05 PM EST (02:05 UTC)
In effect from
Mar 10, 2006, 10:00 AM EST
Expired
Mar 10, 2006, 3:12 PM EST
In force
5 hr
Issued by
NWS Burlington, VT

Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT

The radar

The Burlington radar (KCXX), 11 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2006-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2006-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 528 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
708 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
528 m²/s²
0-3 km storm-relative helicity
588 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KBTV 100205
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
905 PM EST THU MAR 9 2006

...VERY WINDY CONDITIONS EXPECTED ACROSS FAR NORTHERN NEW YORK 
FRIDAY...

A STRONG LOW PRESSURE SYSTEM OVER THE LOWER OHIO RIVER VALLEY THIS
EVENING WILL TRANSLATE RAPIDLY NORTHEASTWARD TO NEAR LAKE HURON BY
DAYBREAK FRIDAY...AND THEN INTO CENTRAL QUEBEC BY FRIDAY EVENING. 
VERY MILD AIR WILL MOVE INTO THE NORTH COUNTRY THROUGH FRIDAY 
MORNING...IN ADVANCE OF A COLD FRONT WHICH WILL SWEEP EASTWARD
ACROSS NORTHERN NEW YORK DURING THE LATE AFTERNOON HOURS...AND
ACROSS VERMONT DURING FRIDAY EVENING.

THE RAPID MOTION OF THIS SYSTEM AND ASSOCIATED STRONG
LOW-LEVEL PRESSURE GRADIENT WILL BRING A CONSIDERABLE INCREASE IN
WIND SPEED ACROSS THE NORTH COUNTRY BY THE MID TO LATE MORNING
HOURS. THE NORTHERN ADIRONDACKS AND ST. LAWRENCE RIVER VALLEY OF
FAR NORTHERN NEW YORK ARE EXPECTED TO SEE THE STRONGEST SUSTAINED
WINDS...WHICH ARE EXPECTED TO BE SOUTHWESTERLY AT 25 TO 35 MPH.
WIND GUSTS TO 45 MPH ARE EXPECTED AT TIMES DURING THE AFTERNOON
HOURS...WITH WINDS GRADUALLY SHIFTING INTO THE WEST WITH PASSAGE
OF THE COLD FRONT. WINDS SHOULD DIMINISH RATHER ABRUPTLY BY THE
LATE EVENING FRIDAY AS THE LOW PRESSURE AREA LIFTS WELL NORTH AND
EAST OF THE FORECAST AREA.

NYZ026-027-029>031-034-087-101100-
/O.NEW.KBTV.WI.Y.0002.060310T1500Z-060311T0100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
905 PM EST THU MAR 9 2006

...WIND ADVISORY IN EFFECT FROM 10 AM TO 8 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR THE NORTHERN ADIRONDACKS AND THE ST. LAWRENCE VALLEY
OF FAR NORTHERN NEW YORK...WHICH IS IN EFFECT FROM 10 AM TO 8 PM
EST FRIDAY.

SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 25 TO 35 MPH DURING
THE MID TO LATE MORNING HOURS FRIDAY. GUSTS TO 45 MPH ARE LIKELY
ACROSS THE HIGHER TERRAIN DURING THE ADVISORY PERIOD. IN THE ST.
LAWRENCE VALLEY...GUSTS TO 45 MPH ARE POSSIBLE DURING THE
AFTERNOON HOURS. AS A COLD FRONT MOVES THROUGH DURING THE MID TO
LATE AFTERNOON HOURS...WINDS WILL SHIFT TO THE WEST AND CONTINUE
STRONG THROUGH THE EARLY EVENING HOURS BEFORE DIMINISHING.

SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE
EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY
EVENING FRIDAY. 

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

BANACOS
3 follow-up statements
000 
WWUS71 KBTV 100927
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
427 AM EST FRI MAR 10 2006

...WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED THIS AFTERNOON ACROSS
NORTHERN NEW YORK AND VERMONT...

A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ONTARIO TODAY INTO
CENTRAL QUEBEC BY THIS EVENING. RAIN SHOWERS AND VERY MILD AIR
WITH TEMPERATURES IN THE 50S WILL MOVE INTO THE NORTH COUNTRY THIS
MORNING. A COLD FRONT WILL SWEEP EASTWARD ACROSS NORTHERN NEW YORK
THIS AFTERNOON..AND ACROSS VERMONT DURING BY EVENING. WINDS WILL
GRADUALLY DIMINISH TONIGHT.

NYZ028-035-VTZ001>012-016>019-101730-
/O.EXA.KBTV.WI.Y.0002.060310T1500Z-060311T0100Z/
EASTERN CLINTON-EASTERN ESSEX-GRAND ISLE-WESTERN FRANKLIN-ORLEANS-
ESSEX-WESTERN CHITTENDEN-LAMOILLE-CALEDONIA-WASHINGTON-
WESTERN ADDISON-ORANGE-WESTERN RUTLAND-WINDSOR-EASTERN FRANKLIN-
EASTERN CHITTENDEN-EASTERN ADDISON-EASTERN RUTLAND-
INCLUDING THE CITIES OF...PLATTSBURGH...PORT HENRY...
TICONDEROGA...ALBURG...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
427 AM EST FRI MAR 10 2006

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON HAS ISSUED A WIND
ADVISORY FOR VERMONT FROM 10 AM THIS MORNING TO 8 PM EST THIS
EVENING FOR WIND GUSTS OF 45 TO 50 MPH.

SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH
DURING THE MID TO LATE MORNING HOURS FRIDAY. GUSTS TO 45 TO 50
MPH ARE LIKELY DURING THE AFTERNOON AND EVENING HOURS. A COLD
FRONT WILL MOVE THROUGH VERMONT DURING THE LATE AFTERNOON HOURS.
WINDS WILL SHIFT TO THE WEST AND CONTINUE STRONG THROUGH THE EARLY
EVENING HOURS BEFORE DIMINISHING.

SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE
EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY
EVENING FRIDAY. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$

NYZ026-027-029>031-034-087-101730-
/O.CON.KBTV.WI.Y.0002.060310T1500Z-060311T0100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-SOUTHEASTERN ST. LAWRENCE-
SOUTHERN FRANKLIN-WESTERN CLINTON-WESTERN ESSEX-
SOUTHWESTERN ST. LAWRENCE-
INCLUDING THE CITIES OF...MASSENA...MALONE...STAR LAKE...
SARANAC LAKE...TUPPER LAKE...DANNEMORA...LAKE PLACID...
OGDENSBURG...POTSDAM...GOUVERNEUR
427 AM EST FRI MAR 10 2006

...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO
8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON VT CONTINUES THE WIND
ADVISORY FOR NORTHERN NEW YORK FROM 10 AM THIS MORNING TO 8 PM
EST THIS EVENING FOR WIND GUSTS OF 45 TO 50 MPH.

SOUTHWESTERLY WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH
DURING THE MID TO LATE MORNING HOURS TODAY WITH GUSTS TO 45 TO 50
MPH DURING MIDDAY AND AFTERNOON. A COLD FRONT WILL MOVE THROUGH
NORTHERN NEW YORK DURING THE AFTERNOON HOURS. WINDS WILL SHIFT TO
THE WEST AND CONTINUE STRONG THROUGH THE EARLY EVENING HOURS
BEFORE DIMINISHING.

SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE
EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY
EVENING FRIDAY. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
000 
WWUS71 KBTV 101630
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
1130 AM EST FRI MAR 10 2006

...WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED TO DEVELOP THIS
AFTERNOON ACROSS NORTHERN NEW YORK AND VERMONT...

A STRONG LOW PRESSURE SYSTEM WILL MOVE THROUGH ONTARIO THIS AFTERNOON
AND INTO CENTRAL QUEBEC BY THIS EVENING. RAIN SHOWERS AND VERY
MILD AIR WITH TEMPERATURES IN THE 50S WILL MOVE INTO THE NORTH
COUNTRY THIS AFTERNOON. A COLD FRONT WILL SWEEP EASTWARD ACROSS
NORTHERN NEW YORK LATER THIS AFTERNOON..AND ACROSS VERMONT THIS
EVENING. WINDS WILL GRADUALLY DIMINISH TONIGHT.

NYZ026>031-034-035-087-VTZ001>012-016>019-110100-
/O.CON.KBTV.WI.Y.0002.000000T0000Z-060311T0100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURG...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
1130 AM EST FRI MAR 10 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT CONTINUES A
WIND ADVISORY FOR NORTHERN NEW YORK AND VERMONT UNTIL 8 PM EST
THIS EVENING.

SOUTH TO SOUTHWEST WINDS ARE EXPECTED TO INCREASE TO 20 TO 30 MPH
THIS AFTERNOON WITH GUSTS TO 45 TO 50 MPH EXPECTED LATER THIS
AFTERNOON. A COLD FRONT WILL MOVE THROUGH NORTHERN NEW YORK DURING
THE AFTERNOON HOURS...AND THEN ACROSS VERMONT THIS EVENING. WINDS WILL
SHIFT TO THE WEST AND CONTINUE STRONG THROUGH THE EARLY EVENING
HOURS BEFORE DIMINISHING.

SECURE ANY LOOSE OUTDOOR OBJECTS WHICH MAY BE SUSCEPTIBLE TO THE
EXPECTED WINDY CONDITIONS FROM MID TO LATE MORNING THROUGH EARLY
EVENING FRIDAY. ISOLATED POWER OUTAGES ARE POSSIBLE.

PLEASE STAY TUNED TO NOAA WEATHER RADIO...YOUR LOCAL MEDIA...OR
GO TO WWW.WEATHER.GOV/BURLINGTON FOR FURTHER UPDATES ON THIS
WEATHER SITUATION.

$$
000 
WWUS71 KBTV 102012
NPWBTV

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE BURLINGTON VT
312 PM EST FRI MAR 10 2006

...WIND ADVISORY CANCELLED FOR VERMONT AND NORTHERN NEW YORK...


NYZ026>031-034-035-087-VTZ001>012-016>019-102115-
/O.CAN.KBTV.WI.Y.0002.000000T0000Z-060311T0100Z/
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-ORLEANS-ESSEX-WESTERN CHITTENDEN-LAMOILLE-
CALEDONIA-WASHINGTON-WESTERN ADDISON-ORANGE-WESTERN RUTLAND-
WINDSOR-EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...MASSENA...MALONE...PLATTSBURGH...
STAR LAKE...SARANAC LAKE...TUPPER LAKE...DANNEMORA...
LAKE PLACID...PORT HENRY...TICONDEROGA...OGDENSBURG...POTSDAM...
GOUVERNEUR...ALBURG...SOUTH HERO...ST. ALBANS...NEWPORT...
ISLAND POND...BURLINGTON...JOHNSON...STOWE...ST. JOHNSBURY...
MONTPELIER...MIDDLEBURY...VERGENNES...BRADFORD...RANDOLPH...
RUTLAND...SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...
RICHFORD...UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...
KILLINGTON
312 PM EST FRI MAR 10 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BURLINGTON VERMONT HAS CANCELLED
THE WIND ADVISORY FOR VERMONT AND NORTHERN NEW YORK. WIND GUSTS
OF 45 TO 50 MPH ARE NO LONGER EXPECTED ACROSS THE REGION. HOWEVER...
SOME WIND GUSTS OVER 30 MPH ARE POSSIBLE THROUGH THIS EVENING.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at Mar 9, 3:30 PM EST, 5 hours 35 minutes earlier.

Area forecast discussion, Mar 9, 3:30 PM EST, 5 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
330 PM EST THU MAR 9 2006

.SHORT TERM /TONIGHT THROUGH SUNDAY/...SHORT TERM CHALLENGE
CONTINUES TO BE MIXED PRECIP OVER EASTERN QUARTER OF FORECAST
AREA. MOSTLY SNOW NOW WILL TRANSITION TO MIXED AND THEN RAIN
OVERNIGHT. MANY SENSORS STILL SHOW TEMPERATURES IN LOW 30S. WITH
GRADUAL RISE EXPECTED BELIEVE TEMPS RISE ABOVE FREEZING SHORTLY
AFTER MIDNIGHT. WILL ISSUE SPS TO COVER COUPLE OF INCHES OF SNOW
CHANGING TO ZR/IP THIS EVENING. WESTERN AREAS HAVE WARMED ABOVE
FREEZING SO ZR THREAT OVER THERE.

NEXT QUESTION IS WIND FOR TOMORROW. POTENTIAL EXISTS FOR HIGH WIND
EVENT ACROSS MOST OF AREA. 12Z/GFS SHOWS 50KT 925MB WIND MAX MOVE
ACROSS AREA DURING AFTERNOON. SOUNDINGS NEARLY DRY ADIABATIC TO
750MB LEVEL SO MIXING WINDS DOWN SHOULD NOT BE A PROBLEM. LOTS OF
LOW LEVEL DIRECTIONAL SHEAR FORECAST BY MODELS WHICH COULD CUT
DOWN MAX GUSTS. WILL NOT ISSUE ADVISORY/WATCH AT THIS TIME BUT
WILL UPDATE HWO TO MENTION THREAT.

SATURDAY SHOWS COLD STRATO CU WITH A FEW SW- EARLY THEN CLEARING
AND MODERATING TEMPERATURES EXCEPT NORTHEAST VERMONT WHERE CLOUDS
LINGER UNDER WEAK COLD ADVECTION. NEXT SHORTWAVE ARRIVES FOR
SUNDAY WITH MILD TEMPS AND THREAT OF RAIN SHOWERS. DRYING LATE IN
DAY MAY MAKE FOR A PLEASANT SPRING LIKE SUNDAY AFTERNOON.
&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...DEEP LOW ARRIVES FOR
MONDAY AND TUESDAY. THIS LOW DEEPENS TO 982MB AS IT TRACKS UP THE
SAINT LAWRENCE VALLEY. 12Z/GFS SHOWS 1 TO 2 INCHES OF PRECIPITATION
MOSTLY AS RAIN WITH THIS SYSTEM. WITH WARM TEMPS FORECAST SATURDAY
THROUGH LATE MONDAY...MELTING MOUNTAIN SNOW AND ADDITIONAL RAIN
MAY LEAD TO SOME TYPICAL SPRING FLOODING ALONG STREAMS TUESDAY.

COLD AIR SPILLS IN BEHIND DEEP LOW LATE TUESDAY AND WEDNESDAY AND
SECOND HALF OF NEXT WEEK LOOKS COLD ENOUGH THAT ANY PRECIPITATION
WILL FALL AS SNOW.
&&

.AVIATION...MVFR WITH AREAS IFR EXPECTED ALL AREAS OVERNIGHT.
VISIBILITY 1-3 MILES LCL BLO 1 MILE IN LIGHT RAIN...SNOW AND FOG
FAR EASTERN AREAS. ALSO SOME FREEZING RAIN POSSIBLE TIL MIDNIGHT
FAR EASTERN AREAS. WESTERN AREAS MVFR WITH AREAS IFR OVERNIGHT IN
LIGHT RAIN AND FOG. TAF LOCATION CIGS 020-030 LOWERING TO 007-015
OVERNIGHT. MOST AREAS VFR FRIDAY WITH OCCASIONAL SHOWERS DROPPING
CIG/VIS TO MVFR. LOW LEVEL WIND SHEAR POSSIBLE AT TAF LOCATIONS
FRIDAY WITH STRONG S WINDS AT SURFACE INCREASING TO 50 KNOTS AT
2500FT FROM WSW.
&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...NONE.
NY...NONE.
&&
Hazardous weather outlook, Mar 9, 4:39 PM EST, 4 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
439 PM EST THU MAR 9 2006

NYZ026>031-034-035-087-VTZ001-002-005-009-011-102145-
NORTHERN ST. LAWRENCE-NORTHERN FRANKLIN-EASTERN CLINTON-
SOUTHEASTERN ST. LAWRENCE-SOUTHERN FRANKLIN-WESTERN CLINTON-
WESTERN ESSEX-EASTERN ESSEX-SOUTHWESTERN ST. LAWRENCE-GRAND ISLE-
WESTERN FRANKLIN-WESTERN CHITTENDEN-WESTERN ADDISON-
WESTERN RUTLAND-
439 PM EST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN NEW
YORK...CENTRAL VERMONT...NORTHWEST VERMONT AND SOUTHERN VERMONT.

.DAY ONE...TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DAMAGING WINDS ARE POSSIBLE FRIDAY...ESPECIALLY FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUIRED AT THIS TIME.

VTZ003-004-006>008-010-012-016>019-102145-
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
439 PM EST THU MAR 9 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
VERMONT...NORTHEAST VERMONT...NORTHWEST VERMONT AND SOUTHERN
VERMONT.

.DAY ONE...TONIGHT
A COUPLE OF INCHES OF SNOW...SLEET AND AND FREEZING RAIN MAY
ACCUMULATE THIS EVENING BEFORE PRECIPITATION CHANGES TO RAIN.
ICING IS NOT EXPECTED TO WEIGH DOWN POWER LINES OR TREE LIMBS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DAMAGING WINDS ARE POSSIBLE FRIDAY...ESPECIALLY FRIDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
PLEASE REPORT SNOW AND ICE ACCUMULATIONS TO THE BURLINGTON NWS OFFICE.

In the hours before

Special weather statement, Mar 9, 3:47 PM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
347 PM EST THU MAR 9 2006

VTZ003-004-006>008-010-012-016>019-092300-
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH...
SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
347 PM EST THU MAR 9 2006

...SNOW...SLEET AND FREEZING RAIN MAY MAKE TRAVEL HAZARDOUS THIS EVENING
ACROSS EASTERN VERMONT...

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL CONTINUE ACROSS
EASTERN VERMONT THIS EVENING. A COUPLE OF INCHES OF THE WINTRY MIX MAY
ACCUMULATE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS...WHERE
TEMPERATURES ARE STILL BELOW FREEZING.

IF TRAVELING...USE CAUTION AND SLOW DOWN AS ROADS ARE LIKELY TO
BECOME SLIPPERY AND VISIBILITY WILL BE REDUCED BY PRECIPITATION
AND FOG.

THE PRECIPITATION IS EXPECTED TO CHANGE TO RAIN OVERNIGHT AS
TEMPERATURES RISE ABOVE FREEZING.
Special weather statement, Mar 9, 3:47 PM EST, 5 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BURLINGTON VT
ISSUED BY NATIONAL WEATHER SERVICE ALBANY NY
347 PM EST THU MAR 9 2006

VTZ003-004-006>008-010-012-016>019-100600-
ORLEANS-ESSEX-LAMOILLE-CALEDONIA-WASHINGTON-ORANGE-WINDSOR-
EASTERN FRANKLIN-EASTERN CHITTENDEN-EASTERN ADDISON-
EASTERN RUTLAND-
INCLUDING THE CITIES OF...NEWPORT...ISLAND POND...JOHNSON...
STOWE...ST. JOHNSBURY...MONTPELIER...BRADFORD...RANDOLPH...
SPRINGFIELD...WHITE RIVER JUNCTION...ENOSBURG FALLS...RICHFORD...
UNDERHILL...BRISTOL...RIPTON...EAST WALLINGFORD...KILLINGTON
347 PM EST THU MAR 9 2006

...SNOW...SLEET AND FREEZING RAIN MAY MAKE TRAVEL HAZARDOUS THIS
EVENING ACROSS EASTERN VERMONT...

A MIXTURE OF SNOW...SLEET AND FREEZING RAIN WILL CONTINUE ACROSS
EASTERN VERMONT THIS EVENING. A COUPLE OF INCHES OF THE WINTRY MIX
MAY ACCUMULATE...ESPECIALLY ACROSS THE HIGHER ELEVATIONS...WHERE
TEMPERATURES ARE STILL BELOW FREEZING.

IF TRAVELING...USE CAUTION AND SLOW DOWN AS ROADS ARE LIKELY TO
BECOME SLIPPERY AND VISIBILITY WILL BE REDUCED BY PRECIPITATION
AND FOG.

THE PRECIPITATION IS EXPECTED TO CHANGE TO RAIN OVERNIGHT AS
TEMPERATURES RISE ABOVE FREEZING.

Nearby

Wind Advisories in Vermont, 2006Wind Advisories in New York, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.